# SDR QXEA0101354

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4046
- Aircraft time: 444 hours, 445 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

GEG - ON FLIGHT FROM SEA TO BTM DIVERTED TO GEG FOR RIGHT FORWARD FUSELAGE CARGO DOOR WARNING LIGHT IN FLIGHT. FOUND RIGHT FORWARD CARGO DOOR NOT PROPERLY CLOSED AND MANY BAGS UP AGAINST DOOR. MOVED BAGS TO AFT PIT. DOOR WIRE HARNESS OK. NO PARTS REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
